BibTeX record journals/jcphy/DiazSS18

download as .bib file

@article{DBLP:journals/jcphy/DiazSS18,
  author    = {Manuel A. Diaz and
               Maxim Solovchuk and
               Tony W. H. Sheu},
  title     = {A conservative numerical scheme for modeling nonlinear acoustic propagation
               in thermoviscous homogeneous media},
  journal   = {J. Comput. Phys.},
  volume    = {363},
  pages     = {200--230},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcp.2018.02.005},
  doi       = {10.1016/j.jcp.2018.02.005},
  timestamp = {Wed, 19 Feb 2020 18:07:53 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/DiazSS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics